# SDR SWIA202162192

- Difficulty date: September 10, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL  F/S 485 - 573 HAS MULTIPLE AREAS OF CORROSION   (C-CHECK RO 11/04/2021)   REMOVED AND REPLACED WITH NEW FROM STOCK THE RH SIDE SEAT RAIL F.S. 485 - F.S. 573 REF CRJ-900 AMM 53-00-49-000-801-A07 & 53-00-49-400-801-A07.
